
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Investigation of the optical solitons for the Lakshmanan–Porsezian–Daniel equation having parabolic law
Aydın Seçer, Dumi̇tru Baleanu
Optical and Quantum Electronics (2023) Vol. 56, Iss. 3
Closed Access | Times Cited: 5
Aydın Seçer, Dumi̇tru Baleanu
Optical and Quantum Electronics (2023) Vol. 56, Iss. 3
Closed Access | Times Cited: 5
Showing 5 citing articles:
Unraveling the (4+1)-dimensional Davey-Stewartson-Kadomtsev-Petviashvili equation: Exploring soliton solutions via multiple techniques
Hamood Ur Rehman, Ghada S. Said, Aamna Amer, et al.
Alexandria Engineering Journal (2024) Vol. 90, pp. 17-23
Open Access | Times Cited: 25
Hamood Ur Rehman, Ghada S. Said, Aamna Amer, et al.
Alexandria Engineering Journal (2024) Vol. 90, pp. 17-23
Open Access | Times Cited: 25
Qualitative analysis and explicit solutions of perturbed Chen–Lee–Liu equation with refractive index
Zhao Li
Results in Physics (2024) Vol. 60, pp. 107626-107626
Open Access | Times Cited: 8
Zhao Li
Results in Physics (2024) Vol. 60, pp. 107626-107626
Open Access | Times Cited: 8
New exact optical solutions for the Lakshmanan–Porsezian–Daniel equation with parabolic law nonlinearity using the $$\phi ^{6}$$-expansion technique
Newton I. Okposo, K. Raghavendar, Naveed Jeelani Khan, et al.
Nonlinear Dynamics (2024)
Closed Access | Times Cited: 1
Newton I. Okposo, K. Raghavendar, Naveed Jeelani Khan, et al.
Nonlinear Dynamics (2024)
Closed Access | Times Cited: 1
Impact of fractional and integer order derivatives on the ( 4 + 1 ) -dimensional fractional Davey–Stewartson-Kadomtsev–Petviashvili equation
Adil Jhangeer, Haiqa Ehsan, Muhammad Bilal Riaz, et al.
Partial Differential Equations in Applied Mathematics (2024) Vol. 12, pp. 100966-100966
Open Access | Times Cited: 1
Adil Jhangeer, Haiqa Ehsan, Muhammad Bilal Riaz, et al.
Partial Differential Equations in Applied Mathematics (2024) Vol. 12, pp. 100966-100966
Open Access | Times Cited: 1
On optical soliton solutions of the higher-order Lakshmanan-Porsezian-Daniel model having the cubic-quintic-septic law in the presence of spatio-temporal and chromatic dispersion
Neslihan Özdemir, Aydın Seçer, Müslüm Özişik, et al.
Physica Scripta (2024) Vol. 99, Iss. 6, pp. 065268-065268
Closed Access
Neslihan Özdemir, Aydın Seçer, Müslüm Özişik, et al.
Physica Scripta (2024) Vol. 99, Iss. 6, pp. 065268-065268
Closed Access